Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Jun 17, 2016, 2:57 AM EDT. It took effect at Jun 18, 2016, 2:00 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2016, 2:57 AM EDT (06:57 UTC)
- In effect from
- Jun 18, 2016, 2:00 AM EDT
- Expired
- Jun 20, 2016, 2:13 AM EDT
- In force
- 48 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
230 WHUS72 KILM 170657 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 257 AM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY CONDITIONS THIS WEEKEND... .HIGH PRESSURE FROM THE NORTH INTERACTING WITH A DEVELOPING COASTAL LOW WILL PRODUCE BLUSTERY NORTHEAST WINDS AND LARGE SEAS LATE FRIDAY NIGHT THROUGH SUNDAY. AMZ250-252-254-256-171600- /O.NEW.KILM.SC.Y.0032.160618T0400Z-160619T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 257 AM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY. * WINDS...NORTHEAST 20 TO 30 KT. * SEAS...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
10 follow-up statements
153 WHUS72 KILM 171333 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 933 AM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY CONDITIONS THIS WEEKEND... .HIGH PRESSURE FROM THE NORTH INTERACTING WITH A DEVELOPING COASTAL LOW WILL PRODUCE BLUSTERY NORTHEAST WINDS AND LARGE SEAS LATE FRIDAY NIGHT THROUGH SUNDAY. AMZ250-252-254-256-180400- /O.CON.KILM.SC.Y.0032.160618T0400Z-160619T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 933 AM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS72 KILM 171935 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 335 PM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY CONDITIONS THIS WEEKEND... .HIGH PRESSURE FROM THE NORTH INTERACTING WITH A DEVELOPING COASTAL LOW WILL PRODUCE BLUSTERY NORTHEAST WINDS AND LARGE SEAS LATE TONIGHT THROUGH SUNDAY. AMZ250-252-254-256-180345- /O.EXT.KILM.SC.Y.0032.160618T0600Z-160619T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 335 PM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
913 WHUS72 KILM 180232 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1032 PM EDT FRI JUN 17 2016 AMZ250-252-254-256-181000- /O.CON.KILM.SC.Y.0032.160618T0600Z-160619T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1032 PM EDT FRI JUN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO 6 PM EDT SUNDAY... * WINDS...NORTHEAST 25 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
166 WHUS72 KILM 180810 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 410 AM EDT SAT JUN 18 2016 AMZ250-252-254-256-181615- /O.CON.KILM.SC.Y.0032.000000T0000Z-160619T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 410 AM EDT SAT JUN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 29
552 WHUS72 KILM 181843 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 243 PM EDT SAT JUN 18 2016 AMZ250-252-254-256-190400- /O.EXT.KILM.SC.Y.0032.000000T0000Z-160620T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 243 PM EDT SAT JUN 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... * WINDS...NORTHEAST 20 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
873 WHUS72 KILM 190023 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 823 PM EDT SAT JUN 18 2016 AMZ250-252-254-256-190830- /O.CON.KILM.SC.Y.0032.000000T0000Z-160620T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 823 PM EDT SAT JUN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT... * WINDS...NORTHEAST 15 TO 25 KT...WITH GUSTS UP TO 30 KT ACROSS THE OUTER WATERS OFF CAPE FEAR AND CAPE ROMAIN. * SEAS...5 TO 8 FT EXCEPT 4 TO 7 FEET SOUTH OF CAPE FEAR TO NORTH OF MURRELLS INLET. DOMINATING PERIODS WILL RUN 6 TO 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
221 WHUS72 KILM 190741 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 341 AM EDT SUN JUN 19 2016 ...ROUGH CONDITIONS ON THE WATERS AGAIN TODAY... AMZ250-252-254-256-191600- /O.CON.KILM.SC.Y.0032.000000T0000Z-160620T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 341 AM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 20 TO 25 KT. * SEAS...4 TO 8 FEET...HIGHEST OFFSHORE AND NORTH OF CAPE FEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
733 WHUS72 KILM 191600 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1200 PM EDT SUN JUN 19 2016 AMZ250-252-254-256-200400- /O.CON.KILM.SC.Y.0032.000000T0000Z-160620T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1200 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
877 WHUS72 KILM 200322 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1122 PM EDT SUN JUN 19 2016 AMZ252-254-200430- /O.CAN.KILM.SC.Y.0032.000000T0000Z-160620T0400Z/ COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 1122 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS HAVE DROPPED TO 10 TO 15 KT. SEAS HAVE SUBSIDED TO 3 TO 5 FT...AND WILL FURTHER SUBSIDE OVERNIGHT THRU MONDAY. $$ AMZ250-256-201300- /O.EXT.KILM.SC.Y.0032.000000T0000Z-160620T1300Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1122 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT MONDAY... * WINDS...NORTH TO NORTHEAST 10 TO 15 KT. * SEAS...3 TO 6 FEET...MAINLY COMPOSED OF AN E-ESE SWELL AT 9 TO 11 SECOND PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
506 WHUS72 KILM 200613 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 213 AM EDT MON JUN 20 2016 AMZ250-256-200715- /O.CAN.KILM.SC.Y.0032.000000T0000Z-160620T1300Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 213 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ 27
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 1:16 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 17, 1:16 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 116 AM EDT FRI JUN 17 2016 .SYNOPSIS... A cold front will drop south across the area this afternoon and early evening, bringing a few showers or an isolated thunderstorm. Drier and cooler air will overspread the region through the weekend. A gradual return of seasonable warmth and humidity will prevail through early next week. A cold front will slowly cross the coast during the middle of next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 115 AM Friday...No changes to the forecast with the early morning updates. A large complex of thunderstorms was moving across southern and eastern Virginia late this eve. These storms were along a southward sagging cold front. A wave of low pressure will move off the mid- Atlantic coast overnight with drier air overtaking the FA. Strong high pressure across the Great Lakes will force a cold front southward, but the front will not move into the northern reaches of the area until later Friday morning. The flow aloft will take the large complex of weakening storms offshore of the Del-Mar-Va and NE North Carolina overnight. Although these thunderstorms will make a run for the FA, we expect they will end up passing by just to our N. Thus, will keep pops just below threshold, even across the northernmost zones. Expect the risk for showers and thunderstorms will increase Fri morning when heating will combine with frontal lift resulting in an increasing risk of showers and thunderstorms into Fri afternoon. Elevated dewpoints will keep it muggy with low temps in the mid and upper 70s. There will be enough mixing ahead of the front to prevent significant fog development. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... As of 300 PM Thursday...Dramatic change in the weather in store for the end of the week as an unseasonably strong cold front drops south across the forecast area. The front will move across the eastern Carolinas on Friday, stalling south of the area on Saturday as a relatively cool high pressure system presses down from the north. Temperatures on Friday problematic and will depend on timing of front and extent of accompanying cloud cover. For now going with a consensus of major guidance, which gives us highs of around 90 for Friday. However, it could be substantially less depending upon the aforementioned factors. Convection may accompany fropa on Friday but with so much dry air aloft expect coverage to be spotty. Saturday will be substantially cooler and dryer, with highs of only around 80 and lows in the lower to mid 60s. have slight chance pops in for the coastal strip as the cold front will stall just to our south. Inland areas will remain dry. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 330 PM Thursday...Expansive ridge extending east from the mid country combined with low spinning to the east will keep a deep northerly flow of drier and cooler air through early next week. Daytime highs may not even reach 80 degrees under bright June sunshine. 850 temps up near 22c at the height of summer heat on Thurs will drop through Sunday down to 9c. Low humidity levels with dewpoint temps in the 50s will produce below normal overnight lows in fairly large diurnal swings. Expect plenty of sunshine with limited cloud cover and no showers through Tues. By Mon night, this anomalous upper low will lift off to the northeast kicking the winds around to the W to SW through Tues while a broad mid to upper trough over Canada digs down pushing a front into the Carolinas. The southerly return flow will allow for an increase in moisture with a gradual rise in dewpoint temps back up toward summertime values Wed into Thurs. The ECMWF and GFS show front making it into the area by late Wed. This will bring an increasing chc of shwrs/tstms for Wed into Thurs as boundary lingers and mid to upper trough continues to dig down into the southeast. After below normal temps to start the week, air mass will modify bringing temps back to normal, closer to 90 for highs Tues and Wed. By Thurs, h5 heights will lower as upper trough digs down which will combine with greater amount of clouds to produce slightly lower high temps and warmer overnight lows. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... As of 06Z...VFR through 18/00Z with MVFR/IFR cigs toward the end of the TAF cycle. Winds at all terminals currently W-SW 4-7 KT. KLTX vad wind profile showing 25 kt W wind at 1000 feet, which will prevent restrictions to VSBY as the lower atmosphere remains well mixed, non-stratified. A cold front will move S across SE NC this afternoon and S of NE SC in the early evening. ISOLD to SCT SHRA/TSTMS will develop in the afternoon ahead of the front, but dry air above 12 KFT will limit both coverage and intensity of convection. Low level moisture late tonight and blustery NE winds will advect maritime MVFR CIGS AFT 2z, potentially IFR AFT 5z. Extended outlook...MVFR/IFR CIGS through Saturday morning, lifting to MVFR or VFR in the afternoon hours. VFR through remainder of the extended period. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 115 AM Friday...No changes to the forecast with the early morning updates. SW to WSW winds will continue as low pressure will move off the mid-Atlantic coast overnight. Strong high pressure will build south and this will force a cold front through the area Friday afternoon/early eve. Wind speeds will be up to 15 kt tonight with seas mainly 2 to 4 ft. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 300 PM Thursday...An unseasonably strong cold front will drop south across the waters on Friday, bringing cooler and drier weather in addition to small craft advisory conditions on Saturday. Winds will increase substantially to 20 to 25 kt from the north and northeast early on Saturday as high pressure presses down from the north on the wake of the cold front. Seas will build into the 5 to 8 ft range on Saturday as winds increase. LONG TERM /SUNDAY THROUGH TUESDAY/... As of 330 PM Thursday...Small Craft conditions on Sunday with continued strong gusty northerly winds as low spins well off shore. The winds and seas will be highly dependent on the exact location and intensity of this low off shore. For now, it looks like the winds and seas will be on a downward trend late Sun through Mon as this low should lift off to the northeast. Northerly winds should back around to the W-SW late Mon into Tues and lighten but mid to upper trough over Canada will deepen and push a cold front into the Carolinas. This will increase the gradient and expect an increase in southerly winds and a uptick in winds and seas again into mid week. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && NEAR TERM...RJD/8 SHORT TERM...REK LONG TERM...RGZ AVIATION...8
Hazardous weather outlook, Jun 16, 7:29 PM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 729 PM EDT THU JUN 16 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-172330- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 729 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-172330- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 729 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:52 PM EDT | Special Weather Statement | ILM | New Hanover | 38 min |
| Jun 17, 4:00 PM EDT | Special Marine Warning | ILM | 30 min | |
| Jun 17, 4:01 PM EDT | Special Marine Warning | ILM | 59 min | |
| Jun 17, 4:36 PM EDT | Special Marine Warning | ILM | 54 min | |
| Jun 17, 4:45 PM EDT | Special Marine Warning | ILM | 90 min | |
| Jun 17, 5:01 PM EDT | Special Marine Warning | ILM | 89 min | |
| Jun 17, 5:28 PM EDT | Special Marine Warning | ILM | 92 min | |
| Jun 17, 6:17 PM EDT | Beach Hazards Statement | ILM | New Hanover, Pender | 50 hr |
| Jun 17, 6:32 PM EDT | Special Marine Warning | ILM | 88 min | |
| Jun 17, 7:20 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 3 hr |
| Jun 17, 2:33 PM EDT | Special Weather Statement | ILM | Williamsburg | 42 min |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 32 min |
| Jun 17, 3:20 PM EDT | Tornado Warning | ILM | Georgetown, Williamsburg | 25 min |
| Jun 17, 3:25 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 65 min |
| Jun 17, 3:42 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 33 min |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.